<< Previous Issue Communications of the Korean Mathematical Society (Vol. 9, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 503—765
Cousin complexes and generalized Hughes complexes
Dae Sig Kim, Yeong Moo Song
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 503—511
On endomorphism rings of CS-modules
Chol On Kim, Hong Kee Kim, Yang Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 513—519
Unitary series of $GL_2(\Bbb R)$ and $GL_2(\Bbb C)$
Seonja Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 521—529
On the BCI-g part of BCI-algebras(III)
Y. B. Jun, S. M. Hong, E. H. Roh, J. Meng
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 531—538
Local permutation polynomials over finite fields
June Bok Lee, Hyoung June Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 539—545
On the compact methods for abstract nonlinear functional evolution equations
Jong Yeoul Park, Jong Soo Jung, Jong Seo Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 547—564
A topological proof of the Perron-Frobenius theorem
Geon H. Choe
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 565—570
On certain subclasses of meromorphically multivalent functions
Nak Eun Cho, Ji A Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 571—577
Stabilities in differential systems
Sung Kyu Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 579—591
The jump of a semi-Fredholm operator
Dong Hak Lee, Woo Young Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 593—598
Analytic operator-valued function space integral represented as the Bochner integral : An ${L}(L_2)$ theory
Kun Soo Chang, Ki Seong Choi, Kun Sik Ryu
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 599—606
Representation of the generalized functions of Gelfand and Shilov
Jaeyoung Chung, Sungjin Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 607—616
Algebraic spectral subspaces of generalized scalar operators
Hyuk Han
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 617—627
On triangular stochastic matrices
Inheung Chon
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 629—639
Hypersurfaces in the unit sphere with some curvature conditions
Joonsang Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 641—648
On the Berwald's nearly Kaehlerian Finsler manifold
Hong-Suh Park, Hyo-Tae Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 649—658
Equivariant harmonic maps between certain foliated manifolds
Dong-Pyo Chi, Dong-Soong Han
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 659—668
Analytic torsion for holomorphic vector bundles
Hong-Jong Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 669—670
번들의 위상적 구조
정영선, 조용승
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 671—686
$H$-fuzzy semitopogenous preordered spaces
S. H. Chung
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 687—700
Limiting properties for a Markov process generated by nondecreasing concave functions on $ R_n^+$
Oesook Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 701—710
A characterization of gibbs measures on $(R \times W_{0, 0})^{Z^\nu}$ via stochastic calculus
Hye Young Lim, Yong Moon Park, Hyun Jae Yoo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 711—730
A note on It$\rm\hat{o}$ processes
Won Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 731—737
On improving gauss-newton method for nonlinear equations
Sunyoung Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 739—751
Iterative methods for large-scale convex quadratic and concave programs
Seyoung Oh
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 753—765

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd